Some exact equiconsistency results in set theory

Notre Dame Journal of Formal Logic 26 (2):178-188 (1985)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,322

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Constructible models of subsystems of ZF.Richard Gostanian - 1980 - Journal of Symbolic Logic 45 (2):237-250.
Is any set theory true?Joseph S. Ullian - 1969 - Philosophy of Science 36 (3):271-279.
Consequences of arithmetic for set theory.Lorenz Halbeisen & Saharon Shelah - 1994 - Journal of Symbolic Logic 59 (1):30-40.
A brief introduction to algebraic set theory.Steve Awodey - 2008 - Bulletin of Symbolic Logic 14 (3):281-298.
Solovay models and forcing extensions.Joan Bagaria & Roger Bosch - 2004 - Journal of Symbolic Logic 69 (3):742-766.
An exact measure of paradox.A. C. Paseau - 2013 - Analysis 73 (1):17-26.
Two consistency results on set mappings.Péter Komjáth & Saharon Shelah - 2000 - Journal of Symbolic Logic 65 (1):333-338.
Primitive independence results.Harvey M. Friedman - 2003 - Journal of Mathematical Logic 3 (1):67-83.
Reply to Bjørdal.Zach Weber - 2011 - Review of Symbolic Logic 4 (1):109-113.

Analytics

Added to PP
2010-08-24

Downloads
36 (#429,312)

6 months
12 (#198,566)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Squares, scales and stationary reflection.James Cummings, Matthew Foreman & Menachem Magidor - 2001 - Journal of Mathematical Logic 1 (01):35-98.
Simultaneous stationary reflection and square sequences.Yair Hayut & Chris Lambie-Hanson - 2017 - Journal of Mathematical Logic 17 (2):1750010.
Notes on Singular Cardinal Combinatorics.James Cummings - 2005 - Notre Dame Journal of Formal Logic 46 (3):251-282.
Infinitary combinatorics and modal logic.Andreas Blass - 1990 - Journal of Symbolic Logic 55 (2):761-778.
A relative of the approachability ideal, diamond and non-saturation.Assaf Rinot - 2010 - Journal of Symbolic Logic 75 (3):1035-1065.

View all 42 citations / Add more citations

References found in this work

No references found.

Add more references